Relieve your child's minor aches and pains with Children's TYLENOL® Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product is a temporary fever reducer and pain reliever for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
- This dye-free, cherry-flavored product is gentle on the stomach.
- It is intended for children ages 2 to 11.
Suggested Use: N/A
Active Ingredients: Acetaminophen (160 mg)
Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, Flavors, Glycerin, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Propylparaben, Purified Water, Sorbitol Solution, Sucralose, Sucrose, Xanthan Gum.
Other Ingredients: N/A